For him, the most devastating of all is the shrinkage of his penis.
My son, age 34, had taken Finasteride, for seven days. He stopped taking it three days ago because of low sensitivity and erectile problems. Since then, he has had severe sexual problems, including complete inability to obtain an erection. For him, the most devastating of all is the shrinkage of his penis. He has also experienced “dark thoughts” and ideas of suicide because of this. He finally confided in me because I am an Registered Nurse. We have both now familiarized ourselves with the research and your site. It does not look hopeful. Is there anything at all he can do? Is there more research into neuroactive steroids? Is there any hope because he was on the drug for such a short time? He has consulted with a doctor but, as you are familiar, he had no knowledge at all and suggested that he just wait for three months for the symptoms to improve. My son, understandably, is extremely distressed.